# SDR UPS96205951

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING AT ACCESS PANEL JUST I/B OF NR 4 K-FLAP I/B END BULKHEAD ANGLE AT LOWER END HAS NUMEROUS CRACKS AT FASTENERS.  REMOVED CRACKED CHORD, FABRICATED CHORD PER SRM 57-20-2, ALODINED AND PRIMED PER SRM 51-10-2 AND INSTALLED PART PER SRM 51-30-2.
